MathSciNet Relay Station
MathSciNet bibliographic data
MR2319617 54E50 (46A99)
Romaguera, S.; Sánchez-Pérez, E. A.; Valero, O. A characterization of generalized monotone normed cones. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 6, 1067–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement